×

zbMATH — the first resource for mathematics

On a new method for computing the numerical solution of systems of nonlinear equations. (English) Zbl 1268.65075
Summary: We consider a system of nonlinear equations \(F(\mathbf{x}) = 0\). A new iterative method for solving this problem numerically is suggested. The analytical discussions of the method are provided to reveal its sixth order of convergence. A discussion on the efficiency index of the contribution with comparison to the other iterative methods is also given. Finally, numerical tests illustrate the theoretical aspects using the programming package Mathematica.

MSC:
65H10 Numerical computation of solutions to systems of equations
65Y20 Complexity and performance of numerical algorithms
Software:
Mathematica
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. · Zbl 0241.65046
[2] S. C. Eisenstat and H. F. Walker, “Globally convergent inexact Newton methods,” SIAM Journal on Optimization, vol. 4, no. 2, pp. 393-422, 1994. · Zbl 0814.65049 · doi:10.1137/0804022
[3] M. T. Darvishi and B.-C. Shin, “High-order Newton-Krylov methods to solve systems of nonlinear equations,” Journal of the Korean Society for Industrial and Applied Mathematics, vol. 15, no. 1, pp. 19-30, 2011. · Zbl 1282.65057
[4] Z.-Z. Bai and H.-B. An, “A globally convergent Newton-GMRES method for large sparse systems of nonlinear equations,” Applied Numerical Mathematics, vol. 57, no. 3, pp. 235-252, 2007. · Zbl 1123.65040 · doi:10.1016/j.apnum.2006.02.007
[5] F. Toutounian, J. Saberi-Nadjafi, and S. H. Taheri, “A hybrid of the Newton-GMRES and electromagnetic meta-heuristic methods for solving systems of nonlinear equations,” Journal of Mathematical Modelling and Algorithms, vol. 8, no. 4, pp. 425-443, 2009. · Zbl 1179.65054 · doi:10.1007/s10852-009-9117-1
[6] S. Wagon, Mathematica in Action, Springer, New York, NY, USA, 3rd edition, 2010. · Zbl 1198.65001
[7] H. Binous, “Solution of a system of nonlinear equations using the fixed point method,” 2006, http://library.wolfram.com/infocenter/MathSource/6611/.
[8] A. Margaris and K. Goulianas, “Finding all roots of 2\times 2 nonlinear algebraic systems using back-propagation neural networks,” Neural Computing and Applications, vol. 21, no. 5, pp. 891-904, 2012. · doi:10.1007/s00521-010-0488-z
[9] E. Turan and A. Ecder, “Set reduction in nonlinear equations,” . In press, http://arxiv.org/abs/1203.3059v1.
[10] B.-C. Shin, M. T. Darvishi, and C.-H. Kim, “A comparison of the Newton-Krylov method with high order Newton-like methods to solve nonlinear systems,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3190-3198, 2010. · Zbl 1204.65055 · doi:10.1016/j.amc.2010.08.051
[11] D. K. R. Babajee, M. Z. Dauhoo, M. T. Darvishi, and A. Barati, “A note on the local convergence of iterative methods based on Adomian decomposition method and 3-node quadrature rule,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 452-458, 2008. · Zbl 1160.65018 · doi:10.1016/j.amc.2007.11.009
[12] J. R. Sharma, R. K. Guha, and R. Sharma, “An efficient fourth order weighted-Newton method for systems of nonlinear equations,” Numerical Algorithms. In press. · Zbl 1283.65051 · doi:10.1007/s11075-012-9585-7
[13] F. Soleymani, “Regarding the accuracy of optimal eighth-order methods,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1351-1357, 2011. · Zbl 1217.65089 · doi:10.1016/j.mcm.2010.12.032
[14] A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A modified Newton-Jarratt’s composition,” Numerical Algorithms, vol. 55, no. 1, pp. 87-99, 2010. · Zbl 1251.65074 · doi:10.1007/s11075-009-9359-z
[15] M. Grau-Sánchez, A. Grau, and M. Noguera, “On the computational efficiency index and some iterative methods for solving systems of nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 236, no. 6, pp. 1259-1266, 2011. · Zbl 1231.65090 · doi:10.1016/j.cam.2011.08.008
[16] J. A. Ezquerro, M. Grau-Sánchez, A. Grau, M. A. Hernández, M. Noguera, and N. Romero, “On iterative methods with accelerated convergence for solving systems of nonlinear equations,” Journal of Optimization Theory and Applications, vol. 151, no. 1, pp. 163-174, 2011. · Zbl 1226.90103 · doi:10.1007/s10957-011-9870-y
[17] M. Trott, The Mathematica GuideBook for Numerics, Springer, New York, NY, USA, 2006. · Zbl 1101.65001
[18] A. H. Bhrawy, E. Tohidi, and F. Soleymani, “A new Bernoulli matrix method for solving high-order linear and nonlinear Fredholm integro-differential equations with piecewise intervals,” Applied Mathematics and Computation, vol. 219, no. 2, pp. 482-497, 2012. · Zbl 1302.65274 · doi:10.1016/j.amc.2012.06.020
[19] M. T. Darvishi, “Some three-step iterative methods free from second order derivative for finding solutions of systems of nonlinear equations,” International Journal of Pure and Applied Mathematics, vol. 57, no. 4, pp. 557-573, 2009. · Zbl 1195.65068
[20] M. Y. Waziri, W. J. Leong, M. A. Hassan, and M. Monsi, “A low memory solver for integral equations of Chandrasekhar type in the radiative transfer problems,” Mathematical Problems in Engineering, vol. 2011, Article ID 467017, 12 pages, 2011. · Zbl 1235.80048 · doi:10.1155/2011/467017
[21] O. R. N. Samadi and E. Tohidi, “The spectral method for solving systems of Volterra integral equations,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 477-497, 2012. · Zbl 1295.65128 · doi:10.1007/s12190-012-0582-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.